# SDR GTIA2023020136963

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: D53570103020600
- Condition: Corroded
- Location: Aft Cargo
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 70 BTW STR 41R TO STR 44R IN AFT CARGO COMPARTMENT RAF-01 3102843-02 GENERATED-REPLACED FRAME 70 SEGMENT IAW EA # 53-0643-22 AND EC NO EO5351-2311. REPAIR CATAGORY "A" AND INSPECTION NOT REQUIRED.
